Jump to content
Acne.org
Sign in to Follow  
  • entries
    13
  • comment
    1
  • views
    4,539

I want to give up.

Sign in to Follow  
SummerM

199 views

Sorry for the lack of update, it's been over a month since I last posted...

So it's been about 14 weeks since I started using Differin. But I did make some changes to my regime about a week ago. Instead of using Nivea Soft Moisturizer I am using Clinique Moisture Surge. I think it has helped but barley. I'm still getting acne.

My chin is pissing me off. I'm getting small acne there and I never had to worry about my chin before and now it's stressing me out. I'm not even apply differin there so I don't know what's the problem. I think I need to find a new cleanser, instead of the Cetaphil...possibly something stronger but I don't know what to replace it with...

I honestly don't know what to do anymore. It's been over 3 months and I still haven't seen any results. I think I should quit but I don't know what to use.

I can't even describe what I'm feeling. My self confidence is just gone. It's a struggle to get out of the house...I can't even look at the mirror anymore without cringing. I know I've said this before but now it's 10 times worse. I thought over time it would get better but unfortunately it hasn't. My mom said that if we go back to the derma that they're going to prescribe me accutane. I don't know where she heard that but I don't think my acne is that bad to use it. I mean yes my acne is pretty bad but I've heard what the side effects of accutane are and I read that it was a 'last resort' kind of thing. I'm sure there's other products out there that I haven't tried that are less severe than accutane.

I don't know what to do. I feel so hopeless and depress and it just sucks. I'm hoping that a miracle will happen.

):

-Summer

Sign in to Follow  


1 Comment


Recommended Comments

I'm sorry Summer.... :- I know how you feel...I'm on accutane now, but there are some other things you can use...If you go to the Derm you can ask them to put you on antibiotics to help clear your skin, and they will also help you find a cleaning regimen for your face that will work for you...If all else fails...then I do recommend the accutane...Good Luck!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×